If you Vomit 45 minutes after taking the pill will the pill still work?
If vomiting occurs 45 minutes after taking the combination birth control pill, a backup method of birth control should be used for the rest of the month. While most of the pill probably gets absorbed in 45 minutes, the condition that caused the vomiting may have caused all absorption to stop in the hour prior to vomiting.
When you begin taking the pill and you take it from the start of your next period do you still have that period?
If your on the BC pill for 3 months and had unprotected sex and then stoped taking the pill after unprotected sex could you still get pregnant...Even If you have been taking the pill for 3 months?
I am on the desogen birth control pill, and the instructions say to take it "around the same time" every day. That means you can be 10-15 minutes late taking the pill with no side effects. After taking it more than 45 minutes late though, you start to run into dangerous territory. I don't reccomend ever being more than 15 to 20 minutes late taking it, EVER. I have been on the pill for one…
Can a girl be pregnant if she has been taking her pill correctly - has sex one night - and then misses taking a pill the next day?
You have been on the pill for a month had un protected sex and stopped taking the pill Can you still get pregnant?
I took the morning after pill at 12 am and then the other pill 12 hours later and had unprotected sex 10 minutes later after taking the second pill can you still get pregnant?
Chances are unlikely since the Morning after pill can be taken up to 5 days after unprotected sex. But, there is a chance that the pills might not have worked. If you dont get your period or feel weird at all over the next few weeks, I would suggest taking a pregnancy test. BUT, that is a very unlikely case.
You are on the pill and have never missed a day your boyfriend and you always use withdrawal but last week you had your period and was always taking amoxicillin for a cold you still had sex?
No, generally speaking you can take the pill within the hour that you normally take it. However seeing as the pill is a dose or hormones that your body grows acustomed to having it is ideal to take it as close to the same time everyday as possible. As for its effectiveness taking it a few minutes late will not change anything.
When you say pill, do you mean the normal contraceptive pill, or the morning after pill? If normal one so long as you have taken it regulary as prescribed you will be fine. If you have only just started taking it, i.e in last week or so, then it is still risky. The morning after pill is the best option in this case and is quite reliable.